# SDR SWAA071675

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 65,437 hours, 60,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595
- Condition: Cracked
- Location: Bs 727a S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 727A, STR 8R.  REPAIRED FRAME PER SWA EA.
